# SDR CA070313008

- Difficulty date: March 13, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Airtrc AT802
- Aircraft time: 1,346 hours
- Engine: Pwa PT6A67A
- Propeller: Hartzl HCB5MA3
- System (JASC): 7530 · Compressor Bleed Control
- Part: Fitting
- Part number: 3024606
- Condition: Chafed
- Location: Engine
- Part time: 1,761 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON INSPECTION OF THE P3 AIR LINES, IT WAS DISCOVERED THAT THERE WAS NO CLEARANCE BETWEEN THE P3 FILTER HOUSING NIPPLE FITTING (P/N 3024606) AND THE ENGINE REAR FIRE SEAL PLATES (P/N 3031003 AND 3031004).  UPON REPOSITIONING OF THE FIRE SEAL PLATES, IT WAS DISCOVERED THAT THE PLATES HAD CHAFED INTO THE NIPPLE FITTING APPROXIMATELY 0.020 INCH. THE FITTING WAS REMOVED AND REPLACED.  THE OTHER AIRCRAFT IN OUR FLEET WERE INSPECTED WITH NO OTHER DEFECTS NOTED. (TC NR 20070313008)
